Periodic Stabilization of Discrete-Time Switched Linear Systems

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 138
  • Download : 0
The goal of this paper is to study the exponential stabilization problem for autonomous discrete-time switched linear systems (SLSs), where only the discrete mode can be controlled. Our approach is based on periodic control Lyapunov functions whose value decreases periodically instead of at each time step as in the classical control Lyapunov functions. Using periodic control Lyapunov functions, we develop stabilizability analysis and controller synthesis conditions that are less conservative than existing results in that they apply to a larger class of SLSs. Utilizing recent results on the switched optimal control problems, a constructive way to find periodic control Lyapunov functions is presented.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2017-07
Language
English
Article Type
Article
Citation

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, v.62, no.7, pp.3382 - 3394

ISSN
0018-9286
DOI
10.1109/TAC.2017.2651173
URI
http://hdl.handle.net/10203/272790
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0